# SDR CALA2018110502294

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF R-1 DOOR LOWER SILL INNER CORD FOUND FWD DOOR CUTOUT FRAME WITH CRACKED PIECE AT LOWER I/B AREA APPROX STA 294 FLOOR LEVEL REF AAR N/R 9878961 ACCOMPLISHED PERMANENT REPAIR ON FWD GALLEY DOOR CUTOUT STA 269.4 LOWER STUB FRAME PER UNITED ECRA 5311-02039 ADD EMP:V900534
